# SDR TRAX200600624

- Difficulty date: August 16, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 21,394 hours, 19,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT 338.9 CRACKED.  CUT AWAY INNER SKIN IAW REO 601R-52-11-1085. CUT AWAY DAMAGED SECTION OF FRAME IAW REO 601R-52-11-1085. PERFORMED LPI ON THE PAX DOOR AFT SKIN AND FRAME REPAIR CUTLINES IAW NDTM 51-20-08. NO DEFECTS NOTED. NDT COMPLETE ON WC 383.  FABRICATED -5 AFT FILLER AND -9 AFT DOUBLER  IAW REO 601R-52-11-1085.  OK TO PAINT.  DUPLICATED AFT FRAME AFT CLEAT AND DRAFT ANGLE USING  IAW FABRICATED REO 601R-52-11-1085. OK TO PAINT.  FABRICATED -15 AND -16 FRAME SPLICES USING SERVICEABLE P/N 601R31902-5 IAW REO 601R-52-11-1085. OK TO INSTALL FRAME SECTION AND REPAIR SPLICES. INSTALLED PAX DOOR AFT FRAME SECTION AND REPAIR SPLICES IAW REO 601R-52-11-1085. OK TO INSTALL REPAIR DETAILS. OK TO PAINT
